# SDR C2XA07TY044

- Difficulty date: August 17, 2007
- Submitted: August 18, 2007
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 21,002 hours, 15,900 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Fitting
- Part number: MS2113406020
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A CURRENT C-CHECK INSPECTION, THE VERTICAL STAB ATTACH FITTING AT FRAME 75 WAS FOUND FRETTING.  MAINTENANCE REMOVED AND REPLACED THE VERTICAL STAB FITTING AT FRAME 75 IAW EC5310-01317.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
